Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 8, 2012, 3:49 PM EDT for Broward County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2012, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 8, 2012, 4:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 46 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
380
WWUS82 KMFL 081949
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT FRI JUN 8 2012
FLZ072-074-172-173-082015-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
349 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
EXTREME NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 415 PM EDT
* AT 348 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HALLANDALE...AND MOVING EAST AT 30 MPH.
* THE STORM WILL AFFECT...
HALLANDALE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2589 8012 2590 8023 2608 8021 2608 8010
2591 8011 2591 8010 2590 8010
TIME...MOT...LOC 1948Z 276DEG 24KT 2598 8012
$$
85-GIBBSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 8, 2:17 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 8, 2:17 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 217 PM EDT FRI JUN 8 2012 .DISCUSSION...WATER VAPOR IMAGERY SHOWING WELL DEFINED MID LEVEL TROUGH DIGGING INTO THE NW GOFMEX FROM S TX WHICH IS GENERATING NUMEROUS CONVECTION OVER THE CENTRAL GULF. AT THE SAME TIME, A LARGE SUBTROPICAL RIDGE IS LOCATED FROM THE WESTERN CARIBBEAN INTO THE ATLANTIC WITH SFC RIDGE ACROSS THE EXTREME SOUTHERN PENINSULA/NORTHERN FL STRAITS AND A STATIONARY FRONTAL BOUNDARY DRAPED ACROSS N FL. ALL OF THESE SYSTEMS ARE COMBINING TO PROVIDE A DEEP WSW FLOW OVER S FL WITH ABUNDANT TROPICAL MOISTURE BEING PULLED FROM THE CARIBBEAN AND SOUTHEAST GULF WITH DEW POINTS IN THE MID TO UPPER 70S. THERE WAS SOME MID LEVEL DRYING DEPICTED BY THE 12Z MFL SOUNDING AND THIS ALLOWED FOR SOME CLEARING TO TAKE PLACE WHICH IN TURN HAS AIDED IN THE DEVELOPMENT OF CONVECTION OVER THE INTERIOR AREAS AND WILL ALSO FAVOR STRONGER STORMS TO POSSIBLY PRODUCE SOME STRONG WIND GUSTS. THE THINNING CLOUD LAYER HAS ALSO HELPED SFC TEMPERATURES TO CLIMB AROUND 90 AND A SEA BREEZE IS DEVELOPING ALONG THE E CST AND THIS WILL ALSO ONLY ADD FUEL TO THE ALREADY ONGOING CONVECTION. A VERY LARGE MID LEVEL TROUGH WILL BEGIN TO MOVE INTO THE PACIFIC NORTHWEST THIS WEEKEND AND THIS WILL KICK THE WESTERN MID LEVEL TROUGH TO THE NORTHEAST INTO THE SOUTH CENTRAL GULF STATES WITH THE CARIBBEAN RIDGE TO BEGIN BUILDING NORTHWARD. AS THESE TWO SYSTEMS SHIFT NORTH, THIS WILL ALLOW FOR THE DEEP LAYER MOISTURE TO ALSO SHIFT NORTH AND SOME DRYING IS ANTICIPATED ACROSS S FL OVER THE WEEKEND AND A LOWERING TREND TO THE POPS WILL ENSUE. HOWEVER, SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED WITH THE BEST CHANCES OVER THE NORTHERN HALF OF THE REGION. AN EASTERLY FLOW IS ALSO EXPECTED TO BEGIN SATURDAY AFTERNOON WHILE THE CONVECTION WILL LIKELY BE ENHANCED ACROSS THE LAKE REGION AS SEA BREEZE BOUNDARIES COLLIDE. AN EVEN DRIER TREND IS EXPECTED ON SUNDAY AS THE MID LEVEL RIDGE CONTINUES TO BUILD OVER THE AREA AND THICKNESSES ARE ON THE RISE. TEMPERATURES THEREFORE WILL ALSO BE ON THE RISE AND HIGHS ON SUNDAY COULD APPROACH THE UPPER 90S OVER THE INTERIOR WEST AND MAINLY LOWER 90S ELSEWHERE. MID AND UPPER LEVEL HIGH PRESSURE IS EXPECTED TO REMAIN OVER OR NEAR THE REGION THROUGH THE BEGINNING OF NEXT WEEK...WITH SURFACE HIGH PRESSURE REMAINING ACROSS THE WESTERN ATLANTIC. THE UPPER LEVEL TROUGH WILL MOVE SLOWLY EAST ACROSS LOUISIANA AND THE NORTHERN GULF. SO LIGHT EASTERLY LOW LEVEL FLOW WILL CONTINUE...AND SEA BREEZE INTERACTION WILL DICTATE SHOWERS AND STORMS. THE BEST CHANCE OF STORMS WILL CONTINUE TO BE ACROSS THE GULF COAST AND INTERIOR. THE UPPER LEVEL TROUGH WILL MOVE TOWARDS THE EASTERN GULF AND THE FLORIDA PENINSULA ON TUESDAY...AND THEN REMAIN ACROSS THE NORTHEAST GULF AND NORTHERN FLORIDA THROUGH THE END OF THE WEAK. THIS FEATURE MAY HELP ENHANCE THE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS SLIGHTLY WEDNESDAY THROUGH THE END OF THE WEEK. HOWEVER...POPS ARE EXPECTED TO REMAIN NEAR CLIMO AT LOW END CHANCE EACH DAY. TEMPERATURES ARE ALSO EXPECTED TO BE NEAR NORMAL. && .MARINE...THE WINDS WILL REMAIN BELOW 15 KNOTS TONIGHT THROUGH THIS WEEKEND OVER ALL THE LOCAL WATERS...AS THEY SWING FROM A SOUTH TO SOUTHWEST DIRECTION TODAY TO A EASTERLY DIRECTION THIS WEEKEND. THE SEAS WILL ALSO REMAIN AT 4 FEET OR LESS OVER BOTH THE ATLANTIC AND GULF WATERS THROUGH THIS WEEKEND. SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS TODAY INTO THIS WEEKEND. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 88 75 87 / 50 50 20 20 FORT LAUDERDALE 77 90 78 90 / 40 40 20 20 MIAMI 77 90 77 90 / 40 40 20 20 NAPLES 75 90 76 91 / 40 50 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...47/RGH
Hazardous weather outlook, Jun 8, 4:15 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 415 AM EDT FRI JUN 8 2012 AMZ610-630-FLZ063-066>075-168-172>174-082200- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 415 AM EDT FRI JUN 8 2012 ...NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS... ...LOCALLY HEAVY RAINFALL POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA TODAY. THE PRIMARY HAZARDS WILL BE OCCASIONAL TO FREQUENT LIGHTNING STRIKES, GUSTY WINDS, HEAVY RAINFALL, AND POTENTIALLY SMALL HAIL. WIND: A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS OF 45 TO 55 MPH. FLOODING: SOME SHOWERS AND THUNDERSTORMS WILL CONTAIN VERY HEAVY RAINFALL. THIS MAY RESULT IN MINOR FLOODING OF LOW LYING FLOOD PRONE AREAS AND URBAN AREAS. RIP CURRENTS: A WEAK SOUTHWESTERLY WIND FLOW WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS AT THE THE COLLIER COUNTY BEACHES, ESPECIALLY THIS AFTERNOON, AS WINDS INCREASE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. THE PRIMARY IMPACTS WILL BE LIGHTNING STRIKES, BRIEF GUSTY WINDS, AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 8, 1:31 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 131 PM EDT FRI JUN 8 2012 FLZ067-081800- INLAND PALM BEACH COUNTY FL 131 PM EDT FRI JUN 8 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL PALM BEACH COUNTY * UNTIL 200 PM EDT * AT 126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 15 MPH. * THE STORM WILL AFFECT... RURAL SOUTHERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2665 8037 2636 8032 2635 8065 2653 8070 TIME...MOT...LOC 1732Z 255DEG 11KT 2646 8057 GARCIA
Special weather statement, Jun 8, 2:05 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT FRI JUN 8 2012
FLZ067-068-071-072-168-081830-
COASTAL PALM BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
205 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 230 PM EDT
* AT 200 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE WORTH
TO 13 MILES NORTHWEST OF CORAL SPRINGS...AND MOVING SOUTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
BOYNTON BEACH...
OCEAN RIDGE...
DELRAY BEACH...
AND SURROUNDING COMMUNITIES.
THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2655 8004 2647 8005 2636 8006 2621 8031
2644 8056 2667 8003 2666 8003 2663 8003
2662 8004 2661 8003 2660 8004 2659 8003
2655 8003
TIME...MOT...LOC 1805Z 291DEG 12KT 2659 8002 2638 8042
GARCIASpecial weather statement, Jun 8, 2:32 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 232 PM EDT FRI JUN 8 2012 FLZ067-068-071-072-168-172-081900- COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL 232 PM EDT FRI JUN 8 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BROWARD COUNTY SOUTHEASTERN PALM BEACH COUNTY * UNTIL 300 PM EDT * AT 231 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF OCEAN RIDGE TO TAMARAC...AND MOVING SOUTHEAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... BOCA RATON... COCONUT CREEK... DEERFIELD BEACH... LAUDERDALE LAKES... LIGHTHOUSE POINT... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2613 8010 2620 8040 2660 8013 2657 8003 TIME...MOT...LOC 1832Z 284DEG 14KT 2647 8000 2624 8026 GARCIA
Local storm report, Jun 8, 2:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST DELRAY BEACH 26.46N 80.09W
06/08/2012 E40.00 MPH PALM BEACH FL TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED A WIND GUST FROM A
THUNDERSTORM BETWEEN 35 AND 45 MPH NEAR LYONS ROAD ON THE
BOARDER OF DELRAY BEACH AND BOCA RATON.
&&
CARACOZZASpecial weather statement, Jun 8, 3:17 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT FRI JUN 8 2012
FLZ071-072-172-081945-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
317 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
* UNTIL 345 PM EDT
* AT 312 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAUDERHILL. THIS STORM WAS NEARLY
STATIONARY.
* THE STORM WILL AFFECT...
LAUDERHILL...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2626 8007 2617 8009 2615 8010 2613 8009
2610 8010 2611 8036 2629 8037 2632 8007
TIME...MOT...LOC 1917Z 180DEG 0KT 2615 8021
85-GIBBSSpecial weather statement, Jun 8, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT FRI JUN 8 2012
FLZ072-074-172-173-082015-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
349 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
EXTREME NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 415 PM EDT
* AT 348 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HALLANDALE...AND MOVING EAST AT 30 MPH.
* THE STORM WILL AFFECT...
HALLANDALE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2589 8012 2590 8023 2608 8021 2608 8010
2591 8011 2591 8010 2590 8010
TIME...MOT...LOC 1948Z 276DEG 24KT 2598 8012
85-GIBBSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:33 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 42 min |
| Jun 8, 12:20 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| Jun 8, 12:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 8, 12:51 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Jun 8, 12:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 8, 1:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jun 8, 1:17 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 8, 1:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 8, 2:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 8, 2:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 8, 2:32 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jun 8, 2:50 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 115 min |
| Jun 8, 2:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 8, 3:17 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jun 8, 3:25 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 18 min |
| Jun 8, 4:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 8, 4:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jun 8, 4:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 8, 4:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 8, 5:27 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 108 min |
| Jun 8, 6:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 8, 7:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.